# SDR NWAA082615514

- Difficulty date: May 18, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Aircraft time: 61,202 hours, 25,308 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE TO VERTICAL STABILIZER LT SIDE SKIN PANEL.  REPAIRED PER EA 55-213388. (A)
